# SDR AALA202009189010

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 34,396 hours, 13,785 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Condition: Damaged
- Location: Flt Director
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 FLIGHT DIRECTOR INTERMITTENT.  AUTOPILOT B WONT STAY ENGAGED.  STAB OUT OF TRIM FLASHES.  REMOVED AND REPLACED FLIGHT CONTROL COMPUTER B, DUE TO PHYSICAL EVIDENCE OF DAMAGE ON FRONT CORNERS, PER AMM 22-11-33.  ALL RELATED TEST PASSED AND CORRECT SOFTWARE INSTALLED.
